Ifjú matematikus sikere

Ifjú matematikus sikere. Délmagyarország, (67) 292. p. 8. (1977)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01977/00292/dm_1977_292_008.pdf
Date: 1977. December 13.
Journal title: Délmagyarország
Volume: 67
Number: 292
Page Range: p. 8
Uncontrolled Keywords: Hajnal Péter
Date Deposited: 2019. May. 13. 10:55
Last Modified: 2019. May. 13. 10:55
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/94507

Actions (login required)

View Item View Item